ParametricArchitecture

Loading...

Computational Design: NEXT 2.0

60.00

Computational Design: NEXT is a joint effort by some of the world’s leading experts in computational design to create an online learning platform that will also serve as a full-fledged online conference. ParametricArchitecture (PA), one of the leading media platforms concentrating on computational design and its different subsets, will host the event, including conversations, dialogues, tutorials, and mentoring to a worldwide audience via thought-provoking and relevant speeches.

Categories: ,

Details:

Introduction

THE PAST, PRESENT & FUTURE: An Online Interactive Conference with global frontiers. Two-Day Online Conference with Live Presentations, Tutorials, Interactive Sessions, Live Mentorship & Panel Discussions. A collaborative initiative by ParametricArchitecture (PA) with rat[LAB]EDUCATION, DesignMorphine, A>T. Computational Design: NEXT 2.0 brings together pioneers and professionals from all industries to meet and discuss new emerging technologies in art, architecture, design, and manufacturing.

Computational Design: NEXT is a collaborative initiative by some of the global frontiers of Computational Design to open up an Online Learning platform as a comprehensive ONLINE CONFERENCE comprising of discussions, dialogues, tutorials, and mentorship to a global audience through thought-provoking and meaningful dialogues curated by ParametricArchitecture (PA), one of the leading media platforms focussing on Computational Design and its various subsets.  

Programme Outline for Computational Design: NEXT 2.0

Day 01: Saturday, 26th September 2020

[Time Zone: GMT] All sessions / tracks are led by the following panellists, unless specified otherwise: – Hamid Hassanzadeh (Turkey/Iran) – Founder & Editor in Chief, Parametric Architecture) – Sushant Verma (India) – Co-founder & Design Head, rat[LAB] Studio – Arturo Tedeschi (Italy) – Founder Architect & Computational Designer, A>T – Michael Pryor (USA) – Design Director & Computational Designer, DesignMorphine

Welcome Note & Set-up

12:00 PM – 12:15 PM GMT

Track 01: Introduction to NEXT 2.0: Setting Up Conference Theme & Context (Individual Presentation) 12:15 PM – 1:15 PM GMT Duration –  1 Hour

  • Crossing disciplines in an inter-disciplinary world: Arturo Tedeschi
  • Scalable Tectonics in Design- Explorations outside of Architecture: Sushant Verma
  • The journey of code- One Tool, Many Outputs: Michael Pryor
  • The art of interviewing- What do the experts say?: Hamid Hassanzadeh

Track 02: Justin Hattendorf – nTopology (Lecture + Q&A) 1:30 PM – 2:30 PM GMT Duration –  1 Hour

  • A presentation of works by an eminent design professional showcasing a journey of integration of technology in design.
  • Q&A + Interaction with Moderator 01

Guest Workshop / Zeynep Topal (ZETZDEZIGN) (Computation / Coding / Generative) 2:45 PM – 4:15 PM GMT Duration – 1.5 Hours – Demonstrative Workshop on Coding / Computational Design / Generative Design by an eminent expert.

Track 03: iheartblob: Augmented Architectural Objects (Lecture + Q&A) 4:30 PM – 5:15 PM GMT Duration –  45 Minutes

  • Book: iheartblob – Augmented Architectural Objects: A New Visual Language
  • Showcase of works

Track 04: Michail Desyllas: Robotic Fabrication and Robots in Architecture 5:15 PM – 6:00 PM GMT Duration – 45 Minutes

  • New technologies and fabrication tools
  • Showcase of works

End of Day 01: Endnote By Hamid Hassanzadeh 6:00 Pm – 6:15 PM GMT Duration – 0.25 Hours  

Day 02: Sunday, 27th September 2020

[Time Zone: GMT] All sessions / tracks are led by the following panellists, unless specified otherwise: – Hamid Hassanzadeh (Turkey/Iran) – Founder & Editor in Chief, ParametricArchitecture) – Sushant Verma (India) – Co-founder & Design Head, rat[LAB] Studio – Arturo Tedeschi (Italy) – Founder Architect & Computational Designer, A>T – Michael Pryor (USA) – Design Director & Computational Designer, DesignMorphine

Welcome Note & Set-up

12:00 PM – 12:15 PM GMT

Collaborative Workshop on Cross-platform techniques in Computational Design: NEXT 2.0 (Arturo Tedeschi, Michael Pryor, Sushant Verma) 12:30 PM – 4:30 PM GMT Duration –  4 Hours Arturo TedeschiMichael Pryor & Sushant Verma would run a collaborative cross-platform workshop that shuffles Computational Design methods from one technique to another, integrating to build a Soccer Stadium through multiple techniques of computational overlaps. Each tutor shall build upon the programme based on rational decision-making aided by computational tools, right from seating design, sightline optimization, structural skin design, environmental design integration, panelization, etc. as a part of an integrated and collaborative process on Rhino 3D. Real-time collaboration would be demonstrated between the tutors and with workshop participants to design a complex stadium using computational design methods. Taking cues from multi-scalar workshops taught in NEXT 1.0, this workshop transcends into new spatial experimentation for designers.

Track 05: Guest Lecture 03 – Refik Anadol (Lecture + Q&A) 5:00 PM – 6:00 PM GMT Duration –  1 Hour

  • Anadol’s lecture will cover his recent works of site-specific parametric data sculptures, live audio/visual performances, and immersive installations take many forms.
  • Q&A + Interaction with Moderator

Track 06: Guest Lecture 04 – Anouk Wipprecht (Lecture + Q&A) 6:00 PM – 7:00 PM GMT Duration –  1 Hour

  • A presentation of works by Anouk Wipprecht showcasing a journey of integration of technology in design.
  • Q&A + Interaction with Moderator 03

Track 07: Beyond Conventions (Live Mentorship Session On Post -Graduate Studies) 7:30 PM – 8:30 PM GMT Duration –  1 Hour

  • Is post-graduation important?
  • Choosing the right programme.
  • Role of city in shaping your future.
  • How to make an impactful portfolio.

End of Day 02: Vote of thanks by organizers & speakers 8:30 PM – 8:45 PM GMT Duration – 0.25 Hours  

Important Notes:

  • Title: Computational Design: NEXT 2.0
  • Total sessions: 2 Sessions
  • Each session duration: 9 hours
  • Total duration: 18 hours
  • This conference took place on 26/27 September 2020 and all the sessions were recorded.
  • After your purchase, you will have access to the recordings and files of the workshop.

 

More information:

Visit the link below for more information about each guest: https://parametric-architecture.com/computational-design-next-2-0/

Subscribe to our weekly newsletter

We use cookies to ensure that we give you the best experience on our website. If you continue to use this site we will assume that you are happy with it.